An introduction to p-adic Teichmüller theory
Cohomologies p-adiques et applications arithmétiques (I), Astérisque no. 278  (2002), p. 1-49
@incollection{AST_2002__278__1_0,
     author = {Mochizuki, Shinichi},
     title = {An introduction to $p$-adic Teichm\"uller theory},
     booktitle = {Cohomologies $p$-adiques et applications arithm\'etiques (I)},
     editor = {Berthelot Pierre and Fontaine Jean-Marc and Illusie Luc and Kato Kazuya and Rapoport Michael},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {278},
     year = {2002},
     pages = {1-49},
     zbl = {0995.14005},
     mrnumber = {1922823},
     language = {en},
     url = {http://www.numdam.org/item/AST_2002__278__1_0}
}
Mochizuki, Shinichi. An introduction to $p$-adic Teichmüller theory, in Cohomologies $p$-adiques et applications arithmétiques (I), Astérisque, no. 278 (2002), pp. 1-49. http://www.numdam.org/item/AST_2002__278__1_0/

[1] W. Abikoff, The Real Analytic Theory of Teichmüller Space, Lecture Notes in Mathematics 820, Springer (1980). | MR 590044 | Zbl 0452.32015

[2] L. Bers, Quasiconformal Mappings and Teichmüller's Theorem, in Analytic Functions, Princeton Univ. Press (1960), pp. 89-119. | MR 114898 | Zbl 0100.28904

[3] J. W. S. Cassels and A. Froehlich, Algebraic Number Theory, Academic Press (1967). | MR 911121 | Zbl 0645.12001

[4] P. Deligne and D. Mumford, The Irreducibility of the Moduli Space of Curves of Given Genus, IHES Publ. Math. 36, pp. 75-109 (1969). | Article | Numdam | MR 262240 | Zbl 0181.48803

[5] G. Faltings, Real Projective Structures on Riemann Surfaces, Compositio Math. 48, Fasc. 2, pp. 223-269 (1983). | Numdam | MR 700005 | Zbl 0511.30034

[6] G. Faltings, Crystalline Cohomology and p-adic Galois Representations, Proceedings of the First JAMI Conference, Johns Hopkins Univ. Press (1990), pp. 25-79. | MR 1463696 | Zbl 0805.14008

[7] G. Faltings and C.-L. Chai, Degenerations of Abelian Varieties, Springer (1990). | Article | MR 1083353 | Zbl 0744.14031

[8] W. Fulton, Hurwitz Schemes and the Irreducibility of Moduli of Algebraic Curves, Ann. Math. 90, pp. 542-575 (1969). | Article | MR 260752 | Zbl 0194.21901

[9] W. Fulton, On the Irreducibility of the Moduli Space of Curves, Invent. Math. 67, pp. 87-88 (1982). | Article | MR 1554031 | Zbl 0506.14017

[10] F. Gardiner, Teichmüller Theory and Quadratic Differentials, John Wiley and Sons (1987). | MR 903027 | Zbl 0629.30002

[11] G. Van Der Geer, Cycles on the Moduli Space of Abelian Varieties, preprint of the Department of Mathematics, Kyoto Univ. 96-10 (June 1996). | MR 1722539 | Zbl 0974.14031

[12] A. Grothendieck, letter to G. Faltings (June 1983) in Lochak, L. Schneps, Geometric Galois Actions; 1. Around Grothendieck's Esquisse d'un Programme, London Math. Soc. Lect. Note Ser. 242, Cambridge Univ. Press (1997). | MR 1483108 | Zbl 0901.14002

[13] R. C. Gunning, Special Coordinate Coverings of Riemann Surfaces, Math. Annalen 170, pp. 67-86 (1967). | Article | MR 207978

[14] Y. Ihara, Schwarzian Equations, Jour. Fac. Sci. Univ. Tokyo, Sect IA Math. 21, pp. 97-118 (1974). | MR 387285 | Zbl 0281.14009

[15] Y. Ihara, On the Differentials Associated to Congruence Relations and the Schwarzian Equations Defining Uniformizations, Jour. Fac. Sci. Univ. Tokyo, Sect. IA Math. 21, pp. 309-332 (1974). | MR 506273 | Zbl 0296.14006

[16] Y. Ihara, On the Frobenius Correspondences of Algebraic Curves, in Algebraic Number Theory, papers contributed for the International Symposium, Kyoto, 1976, Japan Soc. Prom. Sci. (1977). | MR 453645 | Zbl 0373.14011

[17] Y. Ihara, Lifting Curves over Finite Fields Together with the Characteristic Correspondence Π + Π ' , Jour. of Algebra 75, No. 2, pp. 452-483 (1982). | Article | MR 653903 | Zbl 0508.14019

[18] K. Kato, Logarithmic Structures of Fontaine-Illusie, Proceedings of the First JAMI Conference, Johns Hopkins Univ. Press (1990), pp. 191-224. | MR 1463703 | Zbl 0776.14004

[19] N. Katz and B. Mazur, Arithmetic Moduli of Elliptic Curves, Annals of Mathematics Studies 108, Princeton Univ. Press (1985). | MR 772569 | Zbl 0576.14026

[20] F. F. Knudsen, The Projectivity of the Moduli Space of Stable Curves, III, Math. Scand. 52, pp. 200-212 (1983). | MR 702954 | Zbl 0544.14021

[21] S. Mochizuki, A Theory of Ordinary p-adic Curves, Publ. RIMS, Kyoto Univ. 32, No. 6, pp. 957-1151 (1996). | Article | MR 1437328 | Zbl 0879.14009

[22] S. Mochizuki, Foundations of p-adic Teichmüller Theory, AMS/IP Studies in Advanced Mathematics 11, American Mathematical Society/International Press (1999). | MR 1700772 | Zbl 0969.14013

[23] S. Mochizuki, Correspondences on Hyperbolic Curves, Jour. Pure Appl. Algebra 131, No. 3, pp. 227-244 (1998). | Article | MR 1637015 | Zbl 0965.14013

[24] D. Mumford, Lectures on Curves on an Algebraic Surface, Annals of Mathematics Studies 59, Princeton Univ. Press (1966). | MR 209285 | Zbl 0187.42701

[25] D. Mumford, An Analytic Construction of Degenerating Curves over Complete Local Rings, Compositio Math. 24, pp. 129-174 (1972). | Numdam | MR 352105 | Zbl 0228.14011

[26] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Forms, Publ. Math. Soc. of Japan 11, Iwanami Shoten and Princeton Univ. Press (1971). | Zbl 0221.10029

[27] W. P. Thurston, Three Dimensional Manifolds, Kleinian Groups and Hyperbolic Geometry, Bull of the Amer. Math. Soc. 6, No. 3, pp. 357-381 (1982). | Article | MR 648524 | Zbl 0496.57005